MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH S5 SINGLE ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH S5 SINGLE ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-80-00Z
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.The fse engineer have tried to solve the issue, performing a flashing, but the error persist.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 single roller pump 150 displayed motor control error (e432) during set up.The perfusionist trying to solve, cleared the alarm error and nothing happened.The pump clear the error when turn off and turn on again, and when the s5 is turn off and stay off for long time, appear again after the start up.There was no patient involvement.Hospital: (b)(6).
 
Additional Manufacturer Narrative
Motor control board has been removed.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Through follow up livanova was informed that the roller pump 150 sn (b)(6) was not repaired since customer requested a new pump and customer didn't accept a repaired pump.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: the review of machine service history revealed that it was installed in 2022 and no previous event was reported before.Based on the collected information and considering investigation's results of previous similar complaint, the most likely root cause of the issue is related to failure of the motor control board.Failure of electronic boards can be related to multiple and not deterministic factors such as exposure to heat, dust and moisture, accidental impact (drops and falls), and power overloads/surges but also to variability of micro subcomponents.
 
Event or Problem Description
See initial report.

Brand Name
S5 SINGLE ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key20047091
Report Number9611109-2024-00380
Device Sequence Number7955201
Product Code DTQ
UDI-Device Identifier04033817902713
UDI-Public(01)04033817902713(11)220913
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-80-00Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer10/23/2024
04/22/2025
07/31/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/20/2024
05/20/2025
08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown